# SDR 95ZZZX6838

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PJ
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 668
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 4610 Lt
- Part time: 6,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 4610, LEFT, CRACKED THROUGH SCREW HOLES APPROXMATELY 31MM BELOW LOWER HOLE.  ALL 6 STATIONS HAD TO BE SHIMMED PER SB 209A.
